Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I was recently put on glucophage to help regulate my hormones and to help calm them down she said, I have elevated levels of testerone which is causing unwanted hair and I have been having trouble losing weight, my doctor put me on Phentermine (30mg) My question is will the glucophage help me to lose weight and calm the hormones down? If so how?
Thank-You.

Loading...

I was given a prescription for Glucophage because in the past i was told I had PCO and was inslulin resistant. I was on fastin for about 6 mos and after the 1st month never lost a pound 1st month I lost 18lbs and thought wow this is a miracle but since the miracle has stopped I am hoping glucophage will help get the weight off! I am trying so hard and its very depressing to be trying this hard and not see results. I go to the gym 4 to 5 times a week and do water excersies also 5 times a week. The amount of my food intake has never been large I basically never feel hungry and have to force myself to eat. It's been like this all of my life! I have lost 58 lbs since feb 05 and need to lose my by standards around 100 more. Good luck to you in your weight loss hope this works for both of us!
Reply

Loading...

i am not getting periods regulerly and now i am taking glyciphage 500mg as prescribed by my docter is it useful to concieve
Reply

Loading...

I have been diagnosed with PCOS. I was at one point told I would not be able to have children. I have serious facial hair, irregular periods and trouble losing weight. All blood tests confirm elevated testosterone (I'm a female). I started taking Glucophage about 6 years ago. I was able to conceive and just 10 months after my first child was born I got pregnant again. I had gestational diabetes with both pregnancies but was able to manage it with diet for the first and with diet and Glucophage for the second. After my second child was born I stopped taking the Glucophage thinking it wasn't doing anything. I started working out and counting calories about 1 1/2 months ago and weight loss has been extremely slow. I just started taking my Glucophage last night again. Starting with 500 mg once a day and will slowly work my way up to 1500 mg per day. Glucophage can cause stomach irritation so it's important to start slow until your body can tolerate it. From all the research I've read the Glucophage should help me to see better weight loss results b/c the PCOS has a strong link to insulin resistance. Glucophage is not a weight loss drug but b/c I am borderline diabetic and there is too much insulin being released (which increases belly fat) it should be able to help the fat storage and hunger go down. I am also on full thyroid replacement b/c I had it completely removed.

If you are in a similar situation please know that weight loss is difficult but not impossible. Between the synthroid, glucophage, strength training, cardio and a healthy diet weight loss is possible. We just have it a lot harder than others.
Reply

Loading...